# SDR RAIA950626

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Part number: 9EN1C11HB2BB2
- Condition: Dirty
- Location: Nlg
- Part time: 9,622 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7034 - NOSE GEAR RED LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  MAINTENANCE CLEANED NOSE GEAR UPLOCK SWITCH FROM GRIME.  GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
